Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Transitions and stability in the nonlinear buckling of elastic plates


Authors: Bernard J. Matkowsky and Leonard J. Putnick
Journal: Quart. Appl. Math. 32 (1974), 137-147
DOI: https://doi.org/10.1090/qam/99685
MathSciNet review: QAM99685
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] T. von Kérmén, Festigkeitsprobleme im Maschinenbau, Enzykl. Math. Wiss. 4, 311-385, 1910
  • [2] B. J. Matkowsky, Nonlinear dynamic stability: a formal theory, SIAM J. Appl. Math. 18, 872-883 (1970)
  • [3] B. J. Matkowsky, A simple nonlinear dynamic stability problem, Bull. Amer. Math. Soc. 17, 620-625 (1970) MR 0257544
  • [4] E. L. Reiss and B. J. Matkowsky, Nonlinear dynamic buckling of a compressed elastic column, Quart. Appl. Math. 29, 245-260 (1971) MR 0286344
  • [5] L. J. Putnick, Transitions and stability in the nonlinear buckling of elastic plates and columns, Thesis, Rensselaer Polytechnic Institute, 1972 MR 2622216
  • [6] B. J. Matkowsky and L. J. Putnick, Multiple buckled states of rectangular plates, Int. J. Nonlinear Mech. (to appear)


Additional Information

DOI: https://doi.org/10.1090/qam/99685
Article copyright: © Copyright 1974 American Mathematical Society

American Mathematical Society